# SDR CALA2017082502891

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 55,504 hours, 20,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT THE L2 DOOR AND AFT ROWS OF SEATS NOT ILLUMINATING DURING TEST.  REMOVED AND REPLACED THE M1673 BATTERY PACK.  OPS CHECKED GOOD.  ALL LIGHTS ILLUMINATED IAW AMM 33-51-06.
